# SDR A6WA20134647

- Difficulty date: January 11, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING PROCESS FOUND 2 EA OVERSIZED HOLES 1 EA ON LEFT & 1 EA ON RIGHT ON LOWER MLG TRUNNION FLANGE.  REPAIRED DISCREPANCT HOLES IAW BOMBARDIER REO 601R-57-21-1847.
